# SDR SIMA20210127001

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 39,512 hours, 33,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR POSITION FWD FA CREW MEMBER EMERGENCY FLASHLIGHTS AND HOLDERS FWD FS FLASHLIGHT MISSING PLACARDED BY: CREW.  RESTORATION OF MEL ITEMS REVIEW THE MEL AND ENSURE APPROPRIATE MAINTENANCE ACTIONS ARE TAKEN TO RESTORE THE ITEM/SYSTEM CONDITIONS AND LIMITATIONS THAT WERE REQUIRED BY THE MEL DURING DEFERRAL.  COMPLY WITH PROCEDURES IN MEL MANUAL 1-06 INCLUDING NOTIFICATION TO M ENTER FACT INFORMATION INTO SABRE FMR RECORD PER GPM 04-00 AND 16-00 MOC.  C/A: R & R FWD FA EMERGENCY FLASHLIGHT ASSEMBLY, IAW AMM 33-50-16.  OPERATIONS CHECK GOOD.
